Did u by chance see my other post regarding revia?
I cant remember the name of the thread, but I kind of got sidetracked in my response to you. Have you thought anymore about which route you are going to take? Just checking in... hope all is well.
HI ......if your at 5mg its time to jump ship I tapered all the way down to 1 and it is tourcher at 5mg and below....my final withdrawals where no worst then tapering below 5mg so save your self the agony and jump off and get stated on your recovery......recovery takes a wile
I was sick the first month that and the energy crash is debilitating but it can be done
I was on the pills for 10yrs then methadone for 6 1/2 yrs if I can break a 16 1/2 yr habit
anyone can get clean....just know it is doable I was going to jump at 5mg but my phyc dr told me it would throw me into a manic episode...im also bipolar I have helped others do this and 5 is a good jumping point it will put you a month ahead on your recovery ...it can take arond 90days to feel better after doing this so that extra month ahead helps out a lot
good luck and God bless,,,,,Gnarly
i havent tried the revia yet because im toooo affraiiff of the process!! i know a friend that tried it and she was clean for 72hrs and it threw her into bad WD.. so i guess i have to wait the full ten days and to b honest i cant get past the 2nd day... ive been a addict for 14yrs. started out on vikes to percs to oxys to herion to methadone.... And im ok with my disase but im not ok with the hell u got to go through... all my family think im clean because it would break thier hearts.. Trust me im trying...just wanted to post this so if anyone is thinking of using methadone for a sub or to get off herion DONT!!! fight it out!! u will b happy u did!! herion WD is 3 to 5 days methadine is 30 days plus !! good luck
well all its now nov abnd im still fighting this addiction!!!!! its beyond awful.. im now down to 5mil of methadone and still sick as hell if i dont take the methadone.. PLEASE dont ever try methadone if u havent taken it before!!! the WD is worse than any other opiate WD.. All of ur comments help me and just wanted to say thanks to everyone
Dont forget the Immodium!! :)
thank u sooo much for listening.. i posted more questions or coments to get some answers.. but u have helped me alot and want to thank u
I know honey! It is misery! And I am proud, proud, proud of you for coming and asking for help!
Ok.....here's what you need from Wal Mart or Walgreens:
Epsom salts for hot baths (A MUST!)
Hyland's Restful Legs (really helps RLS)
Nyquil (helps sleep and RLS) Just take one dose at night for a few nights if needed.
Mag/Cal/Zinc supplement (priceless for WD for several symptoms)
I have never been big on vitamins or natural stuff. OBVIOUSLY I only liked the pharmaceutical stuff!! Anyway, it was a hard sell to get me to buy that stuff, but I was amazed at how much help it was! Go get it. You won't be sorry!
can u give me some otc info please?? w/d from metadone is the WORST!!!!
already talked to dr. just wondered if anyone out there has tried this naloxone befor and how long they waited?? im off methadone!! by choice / cant live this live nomonre but my w/d are really testing me girl!! dont know what to do??
I would talk with your doctor also and see if he can adjust your dose. I know the feelings of desperation but you can do this. Just stick close to the forum and we will help you.....You are worth fighting for. sara
Then you should wait ten days. I'm sorry! I know you are miserable, but there are other things you can do. Have you talked to the doc who is giving you the methadone? Maybe the dose could be adjusted? There are lots of OTC remedies that help a LOT too!
he said ten days ??? thats a little long, us addicts try anything to get over this hell??
he said ten days but i cant hang on that lonng/. MOST WITHDRWLS ARE GONE BUT IM STILL afraid to take it. does anyone knoiw about the naloxone??
When did your doctor say to start using it? Keep talking to us~~~~~sara
Hi! Have you asked a doctor about when you can start the revia? If you start it too early, it will make you feel like doodoo! Even more than you already probably do!
Are you having WD symptoms?